# SDR DXTR2021062801

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: General aviation
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0091
- Aircraft time: 3,928 hours, 2,596 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 74320003
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 3,928 hours, 2,596 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TRAILING EDGE OF LEFT HORIZONTAL STABLIZER UPPER & LOWER SURFACES.  REPAIRED IAW AQRD ERO-105005 DATED 6/28/2021
